# SDR UPS00533379

- Difficulty date: July 18, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.
